# SDR CA000320034

- Difficulty date: February 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 9,871 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Extinguisher
- Condition: Discharged
- Location: Cabin
- Component: Fire Extinguishe, A417
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THAT THE PORTABLE FIRE EXTINGUISHER DISCHARGED SOME CHEMICAL BY ITSELF.  IT WAS NOTED THE EXTINGUISHER WAS PROPERLY STORED AND PIN INSTALLED.  THE EXTINGUISHER WAS SENT TO THE OVERHAUL AGENCY WHO REPORTED THE UNIT WAS IN PROPER CONDITION INTERNALLY AND THE LEVER HAD BEEN PRESSED.  THE AGENCY ADVISED THAT IT WAS POSSIBLE TO TO HAVE SOME EXTINGUISHMENT BE DISCHARGED BECAUSE THE PIN IS PARTIALLY BENT.
